# SDR IPXA2019091846973

- Difficulty date: August 30, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: A5398140820000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOOR PANEL SUPPORT PROFILE IS DAMAGED AT FR 80/82. REMOVED AND REPLACED DAMAGED MAIN CABIN FLOOR PANEL SUPPORT PROFILE AT FR 80/82 IAW SRM 51-40-21. (MINOR)
